# SDR SIMA2020021122006

- Difficulty date: December 20, 2019
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N676AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500807
- Aircraft time: 37,774 hours, 33,444 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1EA PROX LIGHT WITH OUT ARROWS HAVE BROKEN WIRES-C/A-COMPLETE:REMOVED AND REPLACED 1EA PROX LIGHT WITHOUT ARROWS IAW EMB 145 AMM 33-50-12. OPS CHECK GOOD.
